# SDR ASAA2016061517052

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,058 hours, 339 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU MAINTENANCE LIGHT ILLUMINATED WITH APU START.  ACFT GROUNDED.  IAW FIM TASK 49-90, TASK 804, RESTARTED APU WITH NO CURRENT FAULTS STATUS.  SUSPECT INTERMITTENT FAULT.
